About

Member has chosen to not make this information public.

Groups (1)

Pages

Member not yet following any Pages.

Posts (3)

Dec 18, 2019 · Concerned about the side effects of anastrozole in Breast Cancer

I took Anastrozole for 5 years. I stopped 2 months ago, and I am still loosing hair. I have thick hair, but it is becoming more noticeable especially in the crown of my head. I am wondering when or if it will stop as well. Does anyone have any input?

Nov 16, 2019 · Concerned about the side effects of anastrozole in Breast Cancer

No, I didn't. I didn't expect any withdrawal symptoms. My Dr said it would get better after 2 weeks, and it did, but I just would like to have more energy, but since I am 73 years old maybe that is just the way it is.

Nov 15, 2019 · Concerned about the side effects of anastrozole in Breast Cancer

I took Anastrozole for 5 years, and stopped a month ago. The first 2 weeks were awful. Aching, headache, fatigue! While on it I lost some hair, and I had muscle and joint pain. I am wondering if anyone can tell me how long does it take for the withdrawal symptoms to go away, because I still don't have a lot of energy.